# SDR 9721733229

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APPROXIMATELY TWO MINUTES AFTER START WITH ENGINE AT IDLE AND ALL PARAMETERS NORMAL, THE NR 2 ENGINE SHUT DOWN.  MAINTENANCE INSPECTED AND CHANGED THE ECU, THE HMU, THE ENGINE DRIVEN FUEL PUMP, AND THE PNEUMATIC IP CHECK VALVE.  SUBSEQUENT ENGINE RUN WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.  PART CAUSING PROBLEM TO BE DETERMINED.
